Alert archive / Minnesota / Tornado Warnings in 2018
Tornado Warning 4, NWS Duluth, MN
NWS Duluth, MN issued this tornado warning at Jul 11, 2018, 10:42 PM CDT for Koochiching County, Minnesota. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2018, 10:42 PM CDT (03:42 UTC)
- Expired
- Jul 11, 2018, 11:15 PM CDT
- In force
- 33 min
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Koochiching County, MN
The radar
The Duluth radar (KDLH), 201 km from the middle of the area, began a volume at 03:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 11, 6:42 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 3.7 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 626 J/kg
- Mixed-layer CIN
- -198 J/kg
- Mixed-layer LCL
- 938 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 244 m²/s²
- 0-3 km storm-relative helicity
- 416 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.1
The text
As transmitted.
959
WFUS53 KDLH 120342
TORDLH
MNC071-120415-
/O.NEW.KDLH.TO.W.0004.180712T0342Z-180712T0415Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Duluth MN
1042 PM CDT WED JUL 11 2018
The National Weather Service in Duluth MN has issued a
* Tornado Warning for...
Southwestern Koochiching County in north central Minnesota...
* Until 1115 PM CDT
* At 1042 PM CDT, a severe thunderstorm capable of producing a
tornado was located 7 miles northwest of Mizpah, moving east at 20
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Gemmell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4796 9441 4805 9441 4809 9404 4792 9403
TIME...MOT...LOC 0342Z 267DEG 19KT 4801 9431
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
Huyck4 follow-up statements
672
WWUS53 KDLH 120347
SVSDLH
Severe Weather Statement
National Weather Service Duluth MN
1047 PM CDT WED JUL 11 2018
MNC071-120415-
/O.CON.KDLH.TO.W.0004.000000T0000Z-180712T0415Z/
Koochiching MN-
1047 PM CDT WED JUL 11 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR
SOUTHWESTERN KOOCHICHING COUNTY...
At 1046 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Mizpah, moving east at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Gemmell around 1100 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4795 9436 4805 9434 4806 9404 4792 9403
TIME...MOT...LOC 0346Z 273DEG 24KT 4801 9426
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
Huyck107
WWUS53 KDLH 120354
SVSDLH
Severe Weather Statement
National Weather Service Duluth MN
1054 PM CDT WED JUL 11 2018
MNC071-120415-
/O.CON.KDLH.TO.W.0004.000000T0000Z-180712T0415Z/
Koochiching MN-
1054 PM CDT WED JUL 11 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR
SOUTHWESTERN KOOCHICHING COUNTY...
At 1054 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Gemmell, moving east at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southwestern Koochiching County north of Gemmell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4795 9428 4805 9426 4806 9404 4792 9403
4792 9407
TIME...MOT...LOC 0353Z 274DEG 25KT 4801 9419
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
Huyck692
WWUS53 KDLH 120403
SVSDLH
Severe Weather Statement
National Weather Service Duluth MN
1103 PM CDT WED JUL 11 2018
MNC071-120415-
/O.CON.KDLH.TO.W.0004.000000T0000Z-180712T0415Z/
Koochiching MN-
1103 PM CDT WED JUL 11 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR
SOUTHWESTERN KOOCHICHING COUNTY...
At 1103 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Gemmell, moving east at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southwestern Koochiching County north of Gemmell along US Highway 71
near milepost 370.
.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4799 9418 4805 9417 4806 9404 4797 9403
TIME...MOT...LOC 0402Z 256DEG 33KT 4805 9408
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
Huyck942
WWUS53 KDLH 120411
SVSDLH
Severe Weather Statement
National Weather Service Duluth MN
1111 PM CDT WED JUL 11 2018
MNC071-120420-
/O.EXP.KDLH.TO.W.0004.000000T0000Z-180712T0415Z/
Koochiching MN-
1111 PM CDT WED JUL 11 2018
...THE TORNADO WARNING FOR SOUTHWESTERN KOOCHICHING COUNTY WILL
EXPIRE AT 1115 PM CDT...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
A tornado watch remains in effect until 100 AM CDT for north central
Minnesota.
LAT...LON 4799 9418 4805 9417 4806 9404 4797 9403
TIME...MOT...LOC 0410Z 267DEG 19KT 4805 9402
$$
HuyckWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this tornado warning went out at Jul 11, 6:58 PM CDT, 3 hours 44 minutes earlier.
Area forecast discussion, Jul 11, 6:58 PM CDT, 3 hours 44 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
658 PM CDT Wed Jul 11 2018
.UPDATE...
Issued at 658 PM CDT Wed Jul 11 2018
A Tornado Watch has been issued for portions of northern Minnesota
through 1 AM. The tornado threat will greatest over the next 3
hours or so with a severe thunderstorm threat spreading east and
south through tonight. In addition, heavy rain will be a major
concern and no changes are planned to the Flash Flood Watch at
this time.
Strong to severe storms are expected to develop shortly along the
surface boundary in far western Minnesota/far eastern North
Dakota and spread east/southeast.
&&
.SHORT TERM...(This evening through Thursday)
Issued at 312 PM CDT Wed Jul 11 2018
Summary: There is a risk of severe weather across the Northland,
primarily areas of central and northern Minnesota, very late this
afternoon through tonight. Earlier convection from this morning,
and its residual cloud cover, slowed down heating, so it now looks
like storms will develop later in the day than earlier thought.
This should lower the threat of tornadoes since storms are now
more likely to hold off until closer to or even after sunset.
At 3 pm, warm and very humid air was over the Northern Plains
into parts of the Upper Midwest ahead of an approaching cold front
in the Dakotas. Dew point temperatures were in the upper 60s and
lower 70s. This cold front was associated with a deep low near
central Manitoba and Saskatchewan border. Meanwhile, surface high
pressure was over the Great Lakes, with much cooler and drier air
in northeast MN and areas near the Great lakes. A mid-level
shortwave was over the Red River Valley and Manitoba, moving to
the east, and resulting in some elevated showers.
This evening and overnight: Thunderstorms are expected to develop
across north-central MN by sunset, driven by the approaching
shortwave, lowering CIN, strong low-level inflow of 30 to 40
knots. Supercellular storms are likely at first given the
environment of MUCAPE of 2k to 3k J/kg, 30 to 40 knots of deep
layer wind shear, and strong inflow. Large hail and damaging winds
will be the main threat early on, as well as heavy rainfall rates
(and flash flooding) because of precipitable water values near 2
inches. Tornadoes are possible with these supercells given low
level (0 to 1 km) bulk shear of 30 to 40 knots, but the longer
into the evening or night the storms hold off, the lower the
tornado threat because of increasing stability near the surface.
However, convective models and scenario suggest storms could
quickly cluster and then become linear with the building cold pool
going into later this evening and overnight, transitioning the
primary threat to damaging winds as the storms move into the rest
of the Northland. Heavy rain and some flash flooding will continue
to be a concern overnight, especially if there is any
backbuilding, slow movement, and training over areas that got up
to a couple inches of rain earlier this morning over northern MN,
or over more urban areas. The overall flow looks progressive
enough to help prevent widespread, destructive flooding.
Thursday: Tonight's storms will likely outrace the cold front, so
the cold front will still have to finish moving through the
Northland during the day. It will be orientated from northeast to
southwest. Cooler and drier air will work in behind the front, but
showers and thunderstorms are possible ahead of the front during
the late morning through afternoon, mostly affecting northwest WI
and east-central MN. Some of the storms could be strong to severe.
Otherwise, expect a very warm day with highs in the lower 80s.
.LONG TERM...(Thursday night through Wednesday)
Issued at 312 PM CDT Wed Jul 11 2018
Thunderstorms will gradually exit the region on Thursday evening,
although some strong to severe storms will remain possible into
the evening for east central Minnesota and northern Wisconsin.
High pressure will then build into the Northland for the first
part of the weekend. Another cold front and upper level shortwave
will move across the region late Saturday night and Sunday. These
features, along with upper level height falls, will set the stage
for more thunderstorms along the front in the afternoon. Monday is
shaping up to be a quiet day, but the next system will already
start to impact the Northland weather by Tuesday. High
temperatures throughout the period are expected to be in the 80s,
with overnight lows in the 50s and 60s.
&&
.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 658 PM CDT Wed Jul 11 2018
VFR conditions were occurring early this evening and we expect
thunderstorms to develop through the evening and continue
overnight. The strongest storms will develop in western Minnesota
and spread east to southeast overnight. Some of the storms could
be severe and produce heavy rain. IFR conditions will occur with
the stronger storms. As the night progresses, MVFR ceilings are
expected to increase in coverage. Showers and storms over
southern portions of the Northland will likely last into Thursday
morning before dissipating for a time. More storms will be
possible Thursday afternoon over northwest Wisconsin.
&&
.PRELIMINARY POINT TEMPS/POPS...
DLH 64 84 64 84 / 80 40 10 10
INL 67 83 60 85 / 60 10 0 0
BRD 72 85 64 85 / 70 50 20 10
HYR 70 85 65 83 / 80 60 40 10
ASX 67 85 65 84 / 80 50 30 10
&&
.DLH WATCHES/WARNINGS/ADVISORIES...
WI...Flash Flood Watch from 10 PM CDT this evening through Thursday
morning for WIZ001-002-006.
Beach Hazards Statement until 9 PM CDT this evening for WIZ001.
MN...Flash Flood Watch from 10 PM CDT this evening through Thursday
morning for MNZ012-019-020-025-026-033>038.
Beach Hazards Statement until 9 PM CDT this evening for MNZ037.
Flash Flood Watch until 4 AM CDT Thursday for MNZ010-011-018.
LS...Small Craft Advisory until 10 PM CDT this evening for LSZ142>147.
&&
UPDATE...Melde
SHORT TERM...Grochocinski
LONG TERM...DAP
AVIATION...MeldeHazardous weather outlook, Jul 11, 3:13 PM CDT, 7 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Duluth MN 313 PM CDT Wed Jul 11 2018 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-121200- Koochiching-North St. Louis-Northern Cook/Northern Lake- North Itasca-Central St. Louis-Southern Lake/North Shore- Southern Cook/North Shore-North Cass-South Itasca-South Cass- Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis- Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price- 313 PM CDT Wed Jul 11 2018 This Hazardous Weather Outlook is for portions of northeast Minnesota and northwest Wisconsin. .DAY ONE...This afternoon and Tonight Strong northeast winds will increase the threat of rip currents today through this evening for areas near the Twin Ports, including the beaches of Duluth and Superior. A Beach Hazards Statement has been issued for these areas. Strong to severe storms are likely to develop across north- central Minnesota late this afternoon or this evening, tracking southeast across much of northeast Minnesota and parts of northwest Wisconsin this evening and overnight. These storms could produce very large hail, damaging winds, tornadoes, and flash flooding. Areas of north-central Minnesota from the Brainerd Lakes region north to the international border are at the greatest risk for very large hail and tornadoes. A Flash Flood Watch has been issued for much of central and northeast MN, and parts of far northwest Wisconsin, tonight through early Thursday. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Thunderstorms will remain possible Thursday and Thursday evening, mainly over northwest Wisconsin. Some of those storms could be severe and produce heavy rainfall over portions of northwest Wisconsin Thursday afternoon and evening. A chance of thunderstorms returns to the area Saturday night and Sunday. .SPOTTER INFORMATION STATEMENT... Skywarn Spotters will likely be needed very late this afternoon and this evening. LSZ121-140>148-121200- Bayfield to Oak Point WI-Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- 313 PM CDT Wed Jul 11 2018 This Hazardous Weather Outlook is for portions of the Nearshore waters of western Lake Superior. .DAY ONE...This afternoon and Tonight A Small Craft Advisory remains in effect from Taconite Harbor, to Duluth, to Bayfield into the evening. In addition to the high winds and waves, we will likely see numerous thunderstorms develop overnight. Some of the storms may be strong to severe with damaging winds and large hail. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Thunderstorms are possible from Saturday night into Sunday night. DAP/G2 More information may be obtained at the following web address: http://www.weather.gov/duluth (all lower case)
In the hours before
Special weather statement, Jul 11, 8:58 PM CDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Duluth MN
858 PM CDT WED JUL 11 2018
MNZ010-120230-
Koochiching-
858 PM CDT WED JUL 11 2018
...A STRONG THUNDERSTORMS APPROACHING WESTERN KOOCHICHING COUNTY...
At 858 PM CDT, an area of strong to severe thunderstorms in the Red
Lake and Waskish areas, continued to moving northeast at 30 mph. If
these storms maintain their present strength and movement, they will
begin affecting much of western Koochiching County between 900 and
1000 PM CDT.
Wind gusts in excess of 60 mph, quarter size or larger hail,
torrential rainfall, and frequent cloud to ground lightning will all
be possible, and severe thunderstorm warnings may be needed
Please monitor local media outlets for additional information and
possible warnings from the National Weather Service over the next
hour, and be prepared to seek shelter. Remember that a tornado
watch remains in effect until 100 AM CDT.
LAT...LON 4871 9429 4869 9425 4866 9425 4865 9423
4863 9393 4825 9399 4811 9442 4871 9442
TIME...MOT...LOC 0154Z 242DEG 26KT 4831 9450
MillerSpecial weather statement, Jul 11, 9:32 PM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Duluth MN
932 PM CDT WED JUL 11 2018
MNZ010-120245-
Koochiching-
932 PM CDT WED JUL 11 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN KOOCHICHING
COUNTY...
At 932 PM CDT, a strong thunderstorm was 10 miles west of Birchdale,
moving northeast at 35 mph.
Wind gusts up to 50 mph, penny-size hail, torrential rainfall, and
frequent cloud to ground lightning can be expected with this storm.
Locations impacted include...
Birchdale and Manitou.
Seek shelter inside a sturdy building and away from windows until
this storm passes. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard-topped vehicle.
LAT...LON 4871 9438 4870 9435 4871 9429 4869 9426
4866 9426 4865 9423 4864 9413 4864 9400
4854 9393 4839 9443 4867 9443 4871 9442
TIME...MOT...LOC 0231Z 245DEG 31KT 4857 9432
MillerThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 8:58 PM CDT | Special Weather Statement | DLH | Koochiching | 32 min |
| Jul 11, 9:32 PM CDT | Special Weather Statement | DLH | Koochiching | 13 min |
| Jul 11, 9:37 PM CDT | Severe Thunderstorm Warning | DLH | Koochiching | 38 min |
| Jul 11, 10:20 PM CDT | Severe Thunderstorm Warning | DLH | Koochiching | 40 min |
| Jul 11, 11:10 PM CDT | Severe Thunderstorm Warning | DLH | Itasca, Koochiching | 50 min |
| Jul 11, 11:42 PM CDT | Severe Thunderstorm Warning | DLH | Cass | 48 min |
| Jul 11, 11:59 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Cass, Itasca | 46 min |
| Jul 12, 12:18 AM CDT | Severe Thunderstorm Warning | DLH | Cass, Crow Wing | 42 min |
| Jul 12, 12:34 AM CDT | Flash Flood Warning | DLH | Itasca, Koochiching | 3 hr |
| Jul 12, 12:42 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Cass, Itasca, Saint Louis | 48 min |
| Jul 12, 12:53 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Cass, Crow Wing | 37 min |
| Jul 12, 12:59 AM CDT | Special Weather Statement | DLH | Saint Louis | 31 min |
| Jul 12, 1:16 AM CDT | Severe Thunderstorm Warning | DLH | Cass, Crow Wing | 29 min |
| Jul 12, 1:27 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Carlton, Itasca, Saint Louis | 48 min |
| Jul 12, 1:33 AM CDT | Special Weather Statement | DLH | Saint Louis | 42 min |
| Jul 12, 1:47 AM CDT | Special Weather Statement | DLH | Crow Wing | 28 min |
| Jul 12, 1:56 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Cass, Crow Wing | 49 min |
| Jul 12, 2:14 AM CDT | Special Weather Statement | DLH | Carlton | 16 min |
| Jul 12, 2:15 AM CDT | Special Weather Statement | DLH | Saint Louis | 45 min |
| Jul 12, 2:19 AM CDT | Flash Flood Warning | DLH | Aitkin, Cass, Crow Wing, Itasca | 4 hr |
| Jul 12, 2:22 AM CDT | Severe Thunderstorm Warning | DLH | Saint Louis | 38 min |
| Jul 12, 2:31 AM CDT | Special Marine Warning | DLH | 47 min | |
| Jul 12, 2:41 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Carlton, Cass, Crow Wing | 49 min |
| Jul 12, 3:00 AM CDT | Flash Flood Warning | DLH | Aitkin, Carlton, Cass, Crow Wing, Pine, Saint Louis | 3 hr |
| Jul 12, 3:17 AM CDT | Areal Flood Warning | DLH | Itasca, Koochiching, Saint Louis | 9 hr |
| Jul 12, 3:34 AM CDT | Special Weather Statement | DLH | Pine | 26 min |
| Jul 12, 3:53 AM CDT | Special Weather Statement | DLH | Pine | 37 min |
| Jul 12, 4:07 AM CDT | Small Craft Advisory | DLH | 12 hr | |
| Jul 12, 4:20 AM CDT | Flash Flood Warning | DLH | Pine | 5 hr |
| Jul 12, 4:24 AM CDT | Special Weather Statement | DLH | Pine | 36 min |
| Jul 12, 5:57 AM CDT | Flash Flood Warning | DLH | Aitkin, Crow Wing, Pine | 4 hr |
| Jul 12, 6:21 AM CDT | Special Weather Statement | DLH | Pine | 24 min |
| Jul 12, 6:28 AM CDT | Severe Thunderstorm Warning | DLH | Pine | 13 min |
| Jul 12, 9:42 AM CDT | Areal Flood Warning | DLH | Aitkin, Carlton, Crow Wing, Pine | 6 hr |
| Jul 12, 11:45 AM CDT | Special Weather Statement | DLH | Chisago | 15 min |
| Jul 12, 4:01 PM CDT | River Flood Warning | DLH | Aitkin, Crow Wing | 42 hr |
Nearby
Tornado Warnings in Minnesota, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.